Olivier Bokanowski ; Nadia Megdich ; Hasnaa Zidani - A method for optimal control problems

arima:1867 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, October 19, 2006, Volume 5, Special Issue TAM TAM'05, november 2006 - https://doi.org/10.46298/arima.1867
A method for optimal control problems

Authors: Olivier Bokanowski ; Nadia Megdich ; Hasnaa Zidani

We deal with a numerical method for HJB equations coming from optimal control problems with state constraints. More precisely, we present here an antidissipative scheme applied on an adaptative grid. The adaptative grid is generated using linear quadtree structure. This technique of adaptation facilitates stocking data and dealing with large numerical systems.


Volume: Volume 5, Special Issue TAM TAM'05, november 2006
Published on: October 19, 2006
Submitted on: April 12, 2006
Keywords: optimal control problems, linear quadtree, antidissipative scheme, HJB equations,problèmes de contrôle optimal,équations HJB,schéma antidissipatif,quadtree linéaire,[MATH] Mathematics [math],[INFO] Computer Science [cs]


Share

Consultation statistics

This page has been seen 69 times.
This article's PDF has been downloaded 149 times.